Asymptotic Stability of Fractional Stochastic Neutral Differential Equations with Infinite Delays
R. Sakthivel,
P. Revathi and
N. I. Mahmudov
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We study the existence and asymptotic stability in p th moment of a mild solution to a class of nonlinear fractional neutral stochastic differential equations with infinite delays in Hilbert spaces. A set of novel sufficient conditions are derived with the help of semigroup theory and fixed point technique for achieving the required result. The uniqueness of the solution of the considered problem is also studied under suitable conditions. Finally, an example is given to illustrate the obtained theory.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/769257.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/769257.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:769257
DOI: 10.1155/2013/769257
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().